Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 1

 

 

Integer Powers of Certain Symmetric Complex Pentadiagonal Matrices, Vol. 6, No. 1 (Jan. 2017), PP:1-5

Download

Authors:
Fikri KÖKEN - Ere˘gli Kemal Akman Vocational School, Necmettin Erbakan University, Konya, Turkey
Saadet ARSLAN - Department of Mathematics, Ahmet Keles¸o˘glu Faculty of Education, Necmettin Erbakan University, Konya, Turkey

 

The Adomian Decomposition Method for Boundary Value Problems with Discontinuities, Vol. 6, No. 1 (Jan. 2017), PP:7-13

Download

Authors:
Waleed Al-Hayani - Department of Mathematics, College of Computer Science and Mathematics, University of Mosul, Iraq.
Luis Casasus - Departamento de Matem´atica Aplicada, Escuela T´ecnica Superior de Ingenieros Industriales, Universidad Polit´ecnica de Madrid, C / Jos´e Guti´errez Abascal, 2, 28006 Madrid, Spain.

 

An Efficient Modification of the Adomian decomposition Method for Solving Integro-Differential Equations, Vol. 6, No. 1 (Jan. 2017), PP:15-21

Download

Authors:
H. O. Bakodah - Department of mathematics; Faculty of Science; AL Faisaliah Campus; King Abdulaziz University; Jeddah; Saudi Arabia
M. Al-Mazmumy - Department of mathematics; Faculty of Science; AL Faisaliah Campus; King Abdulaziz University; Jeddah; Saudi Arabia
S. O. Almuhalbedi - Department of mathematics; Faculty of Science; AL Faisaliah Campus; King Abdulaziz University; Jeddah; Saudi Arabia

 

An Extension of a General Model for Matroids on Closure Spaces to Spaces, Vol. 6, No. 1 (Jan. 2017), PP:23-28

Download

Authors:
Hua Mao - Department of Mathematics, Hebei University, Baoding 071002, China

 

New Exact Solitary Wave Solutions to the Coupled Nonlinear System of Schrodinger Equations by Using the HBM, Vol. 6, No. 1 (Jan. 2017), PP:29-34

Download

Authors:
Ahmad Neirameh - Department of Mathematics, Faculty of sciences, Gonbad Kavous University, Gonbad, Iran
Saeed Shokooh - Department of Mathematics, Faculty of sciences, Gonbad Kavous University, Gonbad, Iran

 

The New Probability Distribution: An Aspect to a Life Time Distribution, Vol. 6, No. 1 (Jan. 2017), PP:35-42

Download

Authors:
Dinesh Kumar - Department of Statistics and DST- CIMS, Banaras Hindu University, Uttar Pradesh- 221005, India
Umesh Singh - Department of Statistics and DST- CIMS, Banaras Hindu University, Uttar Pradesh- 221005, India
Sanjay Kumar Singh - Department of Statistics and DST- CIMS, Banaras Hindu University, Uttar Pradesh- 221005, India
Souradip Mukherjee - Department of Statistics, The University of Burdwan, West Bengal- 713104, India

 

Some Well-Known Fixed Point Theorems in Dislocated Quasi-b-Metric Space, Vol. 6, No. 1 (Jan. 2017), PP:43-46

Download

Authors:
Mujeeb Ur Rahman - Department of Mathematics, Government PG Jahanzeb College Saidu Sharief Swat, Khyber PakhtunKhwa, Pakistan.

 

On Almost Feebly Continuous Functions in Bitopological Spaces, Vol. 6, No. 1 (Jan. 2017), PP:47-51

Download

Authors:
A. A. Nasef - Department of Physics and Engineering Mathematics, Faculty of Engineering, Kafr El-Sheikh University, Kafr El-Sheikh, Egypt.
A. A. Azzam - Department of Mathematics, Faculty of Science, Assuit University, New Valley, Egypt.

 

Three-Dimensional Williamson Fluid Flow over a Linear Stretching Surface, Vol. 6, No. 1 (Jan. 2017), PP:53-61

Download

Authors:
M. Y. Malik - Department of Mathematics, Quaid-i-Azam University Islamabad, 44000, Pakistan.
S. Bilal - Department of Mathematics, Quaid-i-Azam University Islamabad, 44000, Pakistan.
T. Salahuddin - Department of Mathematics, Quaid-i-Azam University Islamabad, 44000, Pakistan.
Khalil Ur Rehman - Department of Mathematics, Quaid-i-Azam University Islamabad, 44000, Pakista

 

Study on Existence of Periodic Solutions in a Delayed Neural Network Model, Vol. 6, No. 1 (Jan. 2017), PP:63-65

Download

Authors:
Elham Javidmanesh - Department of Applied Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran

 

Estimations of the Upper Bound for the Eigen-Functions of the Fourth Order Boundary Value Problem with Smooth Coefficients, Vol. 6, No. 1 (Jan. 2017), PP:67-74

Download

Authors:
Karwan H. F. Jwamer - Department of Mathematics, College of Science, University of Sulaimani, Kurdistan region, Iraq.\\ College of Engineering, Komar University of Science and Technology, Sulaimani, Kurdistan Region, Iraq.
Rando R. Q. Rasul - Department of Mathematics, College of basic Education, University of Sulaimani, Kurdistan region, Iraq

 

Some Characterizations of Relatively Strictly Semi-Monotone (Semi-Monotone) Operators and Applications, Vol. 6, No. 1 (Jan. 2017), PP:75-81

Download

Authors:
Mohamed A. Tawhid - Department of Mathematics and Statistics, Faculty of Science, Thompson Rivers University, Kamloops, BC, V2C 0C8, Canada\\ Department of Mathematics and Computer Science, Faculty of Science, Alexandria University, Moharam Bey 21511, Alexandria, Egypt

 

Computational Non-Polynomial Spline Function for Solving Fractional Bagely-Torvik Equatio, Vol. 6, No. 1 (Jan. 2017), PP:83-87

Download

Authors:
F. K. Hamasalh - Department of Mathematics, College of Education, University of Sulaimani, Sulaimani, Iraq
P. O. Muhammed - Department of Mathematics, College of Education, University of Sulaimani, Sulaimani, Iraq

 

Intuitionistic Fuzzy π Generalized β Closed Mappings, Vol. 6, No. 1 (Jan. 2017), PP:89-95

Download

Authors:
S. Jothimani - Department of Mathematics, Government Arts and Science college, Coimbatore, India
T. Jenitha Premalatha - Department of Mathematics, KPR Institute of engineering and Technology, Coimbatore, India

 

On ^PI-Sets in Ideal Topological Spaces, Vol. 6, No. 1 (Jan. 2017), PP:97-103

Download

Authors:
Rodyna A. Hosny - Mathematics Department, Faculty of Science, Zagazig University, Zagazig, Egypt
A. M. Abd El-latif - Mathematics Department, Faculty of Education, Ain Shams University, Roxy, 11341, Cairo, Egypt.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved